# SDR SIMA20160901008

- Difficulty date: September 1, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 15,646 hours, 10,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FS 280.00 IS CRACKED ON THE LT SIDE.  REPAIRED FLOOR SUPPORT FS 280.00, LT SIDE IAW SRM 53-11-41.
